# SDR ABXA9900199

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5643454
- Condition: Corroded
- Location: Bs 35-55
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND AROUND AND UNDER FINGER DOUBLER, STATION 35 TO 55 AT LONGERON 31 LEFT.  REPAIRED IAW DC8 SRM 51-1-21 AND ABX REA D853-24944MR.
